# SDR 96UAL900880

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1858U
- Make and model: Doug DC-10-30
- Aircraft serial: 46987
- Engine: Ge CF650C2
- System (JASC): 2760 · Drag Control System
- Part: Control Cable
- Part number: 4913802BT06328
- Condition: Broken
- Location: Lt Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

ON FLIGHT CHECK DURING TAXI OUT, LEFT HAND SPOILER INDICATED ONLY PARTIAL EXTENSION.  *S/D*  FOUND SPOILER CABLE 11B, LT SPOILER 1, 4 AND 5 UP BROKEN.  REPLACED CABLE.
